# SDR ASAA2018082435900

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 36,774 hours, 10,969 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Mfd
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON ROLLOUT, NR 1 MFD DISPLAYED "VTK" AND "FMC" DISAPPEARED FROM BOTH MCDU MENU PAGES. SELF RECOVERED AFTER APPROX 30 SECONDS BUT ALL DATA WAS GONE.  ACFT GROUNDED. ACCOMPLISHED FMC LANDING/TAXI VTK - MAP NUISANCE ERROR IAW AMM 34-61-00-860-801, OPS NORMAL, NO HISTORY.
